# SDR CA041210004

- Difficulty date: December 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3242 · Brake
- Part: Adapter
- Part number: MS276125
- Condition: Failed
- Location: Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLING ALL FOUR BRAKES, WE BLED THE SYSTEM. WHILE DOING THE NR 2 BRAKE BLEEDING, THE NR 1 BRAKE BLEED PORT ADAPTER SHEARED AND BECAUSE OF THE HYDRAULIC PRESSURE THE ADAPTER HIT OUTBOARD MLG DOOR. HYDRAULIC SYSTEM PRESSURE WAS IMMEDIATLY STOPPED.
